# SDR 2011F00011

- Difficulty date: November 2, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N75GB
- Make and model: Cessna 402B
- Aircraft serial: 402B0912
- Engine: Cont TSIO520E
- System (JASC): 3410 · Flight Environment Data
- Part: Sensor
- Part number: 91000001004
- Part serial: 6280
- Condition: Failed
- Location: Efis
- Part time: 14 hours, 18 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

EFIS SYS, AVIONICS EFD1000C3 PRIMARY FLIGHT DISPLAY SYS, EXPERIENCED A COMPLETE FAILURE SHORTLY AFTER TAKEOFF.  SCREEN WENT COMPLETELY BLACK AND CREW WAS UNABLE TO RESTORE SYS USING PROCEDURES IN THE EFD1000C3 AIRPLANE FLIGHT MANUAL SUPPLEMENT AND PILOT'S GUIDE.
